# SDR OZCA340224230403

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N971BC
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 38,842 hours, 42,768 cycles
- Engine: Ge CT79B
- Engine time: 28,722 hours, 32,868 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 7292531602
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT SEGMENT OF FLIGHT PASSING 13000' R/H ENGINE ITT BECAME ERRATIC AND UNSTABLE WHILE ALL OTHER PARAMETERS REMAIN THE SAME. C/W QRH E3-4, A8-10, A8-LL. PERFORMED BOROSCOPE INSPSPECTION CT7-TP9 INSP 003, 004, 005. NO VISUAL DAMAGEFOUND PERFORMED ITT INDICATION CHECK IAW SAAB 340,77-20-00-05 PROCEDURE 1. FOUND RH INDICATOR HAVINGA DIFFERENCE OF40C AT THE TEST BOX SETTINGS. REQUIRES FURTHER T/S. REMOVED AND REPLACED WIRE HARNESS FOR (INDICATION) IAW SAAB 340B POWER PLANT BUILT UP MANUAL, OPS CHECKED SATISFACORY, REQUIRES FURTHER AIRWORTHINESS RELEASE, SEE SERVICE TAGS FOR P/N'S OFF AND ON. PERFORMED OPS CHECK POWER RUNS ON RH ENGINE. OPS CHECKED GOOD AT THIS TIME IAW  72-00-00 AND71-00-00 OF THE EM.
